Sledovať
Martin Stynes
Martin Stynes
Chair Professor, Beijing Computational Science Research Center
Overená e-mailová adresa na: ucc.ie
Názov
Citované v
Citované v
Rok
Ordinary and delay differential equations
RD Driver
Springer Science & Business Media, 2012
18212012
Error analysis of a finite difference method on graded meshes for a time-fractional diffusion equation
M Stynes, E O'Riordan, JL Gracia
SIAM Journal on Numerical Analysis 55 (2), 1057-1079, 2017
8592017
Numerical treatment of partial differential equations
C Grossmann
Springer, 2007
7142007
Robust numerical methods for singularly perturbed differential equations
HG Roos, M Stynes, L Tobiska
Springer Ser. Comput. Math 24, 2008
415*2008
Steady-state convection-diffusion problems
M Stynes
Acta Numerica 14, 445-508, 2005
2692005
The midpoint upwind scheme
M Stynes, HG Roos
Applied Numerical Mathematics 23 (3), 361-374, 1997
2271997
Asymptotic analysis and Shishkin-type decomposition for an elliptic convection–diffusion problem
T Linß, M Stynes
Journal of mathematical analysis and applications 261 (2), 604-632, 2001
1902001
A robust adaptive method for a quasi-linear one-dimensional convection-diffusion problem
N Kopteva, M Stynes
SIAM Journal on Numerical Analysis 39 (4), 1446-1467, 2001
1902001
A uniformly convergent Galerkin method on a Shishkin mesh for a convection-diffusion problem
M Stynes, E O'Riordan
Journal of Mathematical Analysis and Applications 214 (1), 36-54, 1997
1761997
A uniformly convergent numerical method for a coupled system of two singularly perturbed linear reaction–diffusion problems
N Madden, M Stynes
IMA Journal of Numerical Analysis 23 (4), 627-644, 2003
1682003
On the stability of residual-free bubbles for convection-diffusion problems and their approximation by a two-level finite element method
LP Franca, A Nesliturk, M Stynes
Computer Methods in Applied Mechanics and Engineering 166 (1-2), 35-49, 1998
1641998
The SDFEM for a convection-diffusion problem with a boundary layer: optimal error analysis and enhancement of accuracy
M Stynes, L Tobiska
SIAM journal on numerical analysis 41 (5), 1620-1642, 2003
1602003
Too much regularity may force too much uniqueness
M Stynes
Fractional Calculus and Applied Analysis 19 (6), 1554-1562, 2016
1562016
Error analysis of a second-order method on fitted meshes for a time-fractional diffusion problem
H Chen, M Stynes
Journal of Scientific Computing 79, 624-647, 2019
1412019
Why fractional derivatives with nonsingular kernels should not be used
K Diethelm, R Garrappa, A Giusti, M Stynes
Fractional Calculus and Applied Analysis 23 (3), 610-634, 2020
1352020
A balanced finite element method for singularly perturbed reaction-diffusion problems
R Lin, M Stynes
SIAM Journal on Numerical Analysis 50 (5), 2729-2743, 2012
1132012
A globally uniformly convergent finite element method for a singularly perturbed elliptic problem in two dimensions
E O’Riordan, M Stynes
Mathematics of computation 57 (195), 47-62, 1991
1111991
A uniformly accurate finite-element method for a singularly perturbed one-dimensional reaction-diffusion problem
E O’Riordan, M Stynes
Mathematics of Computation 47 (176), 555-570, 1986
1091986
Corner singularities and boundary layers in a simple convection–diffusion problem
RB Kellogg, M Stynes
Journal of Differential Equations 213 (1), 81-120, 2005
1082005
Blow-up of error estimates in time-fractional initial-boundary value problems
H Chen, M Stynes
IMA Journal of Numerical Analysis 41 (2), 974-997, 2021
982021
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20